Document title: Rational function spaces
Journal: Boletín de la Sociedad Matemática Mexicana
Database: PERIÓDICA
System number: 000218377
ISSN: 0037-8615
Authors: 1
Institutions: 1Kean University, Department of Mathematics, Union, New Jersey. Estados Unidos de América
Year:
Season: Oct
Volumen: 9
Number: 2
Pages: 323-337
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Topología,
Homotopía racional,
Espacios de funciones,
Espacios de mapeos
Keyword: Mathematics,
Pure mathematics,
Topology,
Rational homotopy,
Function spaces,
Mapping spaces
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).